# SDR SWIA201436411

- Difficulty date: February 18, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N797SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10301
- Aircraft time: 12,958 hours, 7,410 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Trim Panel
- Condition: Faulty
- Location: Aileron
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONFIGURE TRIM WARNING.  NOTICED AILERON & RUDDER TRIM INDICATIONS FULLY DEFLECTED.  IN FLIGHT SLOWLY RETURNED TO CTR.  RUDDER REMAINED, AILERON CONTINUED ROLL DEFLECTION IN OPPOSITE DIRECTION.  AIRCRAFT OPERATED NORMALLY OTHERWISE.  IN FLIGHT CAUTION AP TRIM LWD FLASHED & DISAPPEARED THREE TIMES UPON LANDING.  ALL RETURNED TO NORMAL & TRIM CTRD GREEN.  FLT 5194 REPLACED AILERON RUDDER TRIM PANEL IAW AMM.
